# SDR MALA060590

- Difficulty date: October 6, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N438XJ
- Make and model: Saab 340B
- Aircraft serial: 340B438
- Aircraft time: 19,719 hours, 21,617 cycles
- Engine: Ge CT79B
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Warning Light
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS SMOKE LIGHT ILLUMINATED IN FLIGHT. CLEANED LENS AND CONNECTOR. OPS CHECK OK.
